# SDR SWIA200413936

- Difficulty date: August 23, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft time: 36,842 hours, 45,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 9 LEFT AND RIGHT CRACKED AT STRINGER 9 CABIN AREA.  ITEM FOUND AT C-CHECK INSPECTION.  FRAME 9 LEFT AND RIGHT AT STRINGER 9 REPAIRED IAW EMB SB 120-53-0073 STEPS 3C AND 3E.
